Details for Jefferson, T.A. and K. Van Waerebeek, 2002
 
Citation Jefferson, T.A. and K. Van Waerebeek 2002 The taxonomic status of the nominal dolphin species Delphinus tropicalis Van Bree, 1971. Marine Mammal Science 18(4):787-818.
Paper URL
E-mail
Address
Ref. No. 79556
Language English
Usage used in part
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12.10.04 ,  php script by , 09/05/08 ,  last modified by kbanasihan, 05/31/12